# SDR ZZDA2008025

- Difficulty date: October 6, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ARE INOP FROM ROW 10 AND ALL OF BUSINESS CLASS, LIGHTS AT FLOOR 2 EA NR 3 GALLEY SIDE WALL AND WALL LIGHTS AT L1-DOOR AND R1 DOOR, THERE'S ONE BULB OUT IN WALL ALL FWD RT OVERWING EXIT.  REMOVED AND REPLACED 2 EA EMERGENCY LIGHT BATTERY PACKS LOCATED AT STA 398 & 803.  OPS CHECK GOOD, ALL WORK PERFORMED IAW B717 AMM 33-51.
